# SDR ASOA201001855

- Difficulty date: December 1, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 20,873 hours, 17,955 cycles
- Engine: Ge CF34*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT TOP AFT SIDE OF DRAG ANGLE ON PASSENGER DOOR.  REMOVED AND REPLACED DRAG ANGLE IAW SRM 51-42-06.
